# SDR UALA2011121406845

- Difficulty date: December 14, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 63,657 hours, 23,443 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Discharged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE DEPLOYED. REPLACED DOOR EMERGENCY POWER RESERVOIR PER MM. REPLACED DOOR 4 RT SLIDE PACK PER MM.
